Index for subgroups of the group of units in number fields

Volume 85 / 1998

Tsutomu Shimada Acta Arithmetica 85 (1998), 249-263 DOI: 10.4064/aa-85-3-249-263

Abstract

We define a sequence of rational integers $u_i(E)$ for each finite index subgroup E of the group of units in some finite Galois number fields K in which prime p ramifies. For two subgroups E' ⊂ E of finite index in the group of units of K we prove the formula $v_p([E:E']) = ∑_{i=1}^r {u_i(E') - u_i(E)}$. This is a generalization of results of P. Dénes [3], [4] and F. Kurihara [5].

Authors

  • Tsutomu Shimada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image